# SDR F3LA200200363

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, THE AFT CARGO COMPARTMENT FLOOR TRACK WAS FOUND CORRODED AT STA 727D AT RBL 13.8   THE CORRODED SECTION OF TRACK WAS REPLACED BETWEEN STA 727 AND STA 767 IAW SRM 51-40-02
